Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Peculiar loci of ample and spanned line bundles
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-7186-1524
2003 (English)In: Manuscripta mathematica, ISSN 0025-2611, E-ISSN 1432-1785, Vol. 112, no 2, 197-219 p.Article in journal (Refereed) Published
Abstract [en]

The bad locus and the rude locus of an ample and base point free linear system on a smooth complex projective variety are introduced and studied. Polarized surfaces of small degree, or whose degree is the square of a prime, with nonempty bad loci are completely classified. Several explicit examples are offered to describe the variety of behaviors of the two loci.

Place, publisher, year, edition, pages
2003. Vol. 112, no 2, 197-219 p.
Keyword [en]
varieties, surfaces
Identifiers
URN: urn:nbn:se:kth:diva-22884DOI: 10.1007/s00229-003-0395-zISI: 000185959900006OAI: oai:DiVA.org:kth-22884DiVA: diva2:341582
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Di Rocco, Sandra

Search in DiVA

By author/editor
Di Rocco, Sandra
By organisation
Mathematics
In the same journal
Manuscripta mathematica

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf